# SDR SWIA202265195

- Difficulty date: January 26, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET COMMON TO PAX DOOR INTERCOSTAL DD6 FOUND CORRODED.    (C-CHECK RO 3-25-22)   REMOVED AND REPLACED PAX DOOR BRACKET P/N 601R8084-2 WITH A SERVICEABLE UNIT IAW CRJ200 SRM 51-42-06 REVISION 38: JUL 10/2019 AND BOMBARDIER DRAWING 601R31702 REV. -N. COMPLIED WITH TASK CARD 51-900-1003-SKY. PRESSURIZED THE AIRCRAFT IAW CRJ200AMM 21-32-00-863-801. LEAK CHECK GOOD.
